My boyfriend and I had sex Saturday night at 11. (September 19th) After he finished, we noticed that the condom fell off. I immediately freaked out and we went and bought Plan B. He says nothing got inside me, but I wanted the pill just to be safe. I realllllly can't have a baby right now. I took the pill 20-30 minutes after the accident. I didn't really have any side effects. Just a headache here and there and I've been emotional. I haven't been spotting. Is that normal if I don't spot? I also want to know when my period will come after I took this pill. Thank you.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a couple of weeks late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, spots, bloating, mood swings, depression etc.
Everyone's body reacts differently, & so it's impossible to say exactly how you will be effected.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I have a urgent question I had unprotected sex last week and took plan b right away the?
Posted 18 Jan 2014 • 1 answer
Posted 18 Oct 2014 • 2 answers
Posted 30 Jan 2015 • 1 answer
Posted 21 Mar 2016 • 0 answers
Posted 6 Jun 2016 • 0 answers